# SDR VNAA202301160007

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N533EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10311
- Aircraft time: 27,337 hours, 20,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

670BA-55-013-REQ (STABILIZER - HORIZONTAL STABILIZER - INSTALLATION OF ANTI-ROTATION DEVICES ON THE HORIZONTAL
STABILIZER PIVOT-FITTING) COMPLY WITH
SB_670BA-55-013H   SERVICE BULLETIN _670BA-55-013-REV
H STABILIZER - HORIZONTAL STABILIZER - INSTALLATION OF ANTI-ROTATION DEVICES ON
THE HORIZONTAL STABILIZER PIVOT-FITTING
INCORPORATED. REF ATTACHED SB FOR DETAILS
OF WORK PERFORMED
